MathSciNet Relay Station
MathSciNet bibliographic data
MR2773283 35J62 (35B06 35B51)
Tian, Yujuan; Li, Fengquan Comparison results for nonlinear degenerate Dirichlet and Neumann problems with general growth in the gradient. J. Math. Anal. Appl. 378 (2011), no. 2, 749–763.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement